MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Catalog Number FEL10080
Medical Device Problem Codes Fracture (1260); Misfire (2532)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a stent graft placement procedure in the axillary vein through the left upper extremity, the front of the stent started to deploy, but the deployment allegedly did not function properly.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the sample was returned for evaluation.The stent graft was found partially deployed and the outer sheath was fractured which leads to confirmed results.It was reported that a 9f introducer / 0.035" guidewire were used for access, the tracking vessel was neither tortuous nor calcified, the device was flushed prior to use and the lesion was predilated.Based on the provided information and returned sample evaluation, the investigation is closed with confirmed results for partial deployment and sheath fracture.A definite root cause for the reported event could not be determined.Labeling review: in reviewing the relevant labeling, it was found that the instructions for use sufficiently address the potential risks.The instructions for use state: 'if unusual resistance or high deployment force is encountered during stent graft deployment, abort the procedure, remove the delivery system and use an alternative device.' regarding preparation of the device the instructions for use state that "prior to loading the vascular system over a guide wire, both ports must be flushed with sterile saline.Flushing these lumens will also facilitate stent graft deployment".Regarding the anatomy of the placement site the instructions for use states: "prior to stent graft deployment , ensure that the proximal stent graft end is positioned in a straight section of the lumen to reduce the risk of increased deployment forces and possible failure to deploy".Regarding accessories the instructions for use states: "prepare a stiff 0.035" guidewire per its instructions for use and advance the guidewire under fluoroscopy to the target location.The use of an appropriately sized introducer sheath is recommended".The packaging pictograms indicate an introducer size of 9f and a 0.035" guidewire.H10: d4 (expiry date: 08/2026) h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key19150293
Report Number2020394-2024-00546
Device Sequence Number9438017
Product Code PFV
UDI-Device Identifier04049519008257
UDI-Public(01)04049519008257
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P130029
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFEL10080
Device Lot NumberANHV0404
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/03/2024
Initial Report FDA Received Date04/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown